Various optical solutions to the (1+1)-Telegraph equation with space-time conformable derivatives

Document Type : Research Paper


1 Higher school of Management and Digital Economy, Kolea, Algeria

2 Dynamical Systems Laboratory, University of Sciences and Technology USTHB, Algeria

3 Division of Applied Mathematics,Thu Dau Mot University,Binh Duong Province,Vietnam

4 Department of Medical Research,China Medical University Hospital,Taichung,Taiwan

5 Department of Sciences,Ecole normale superieure,Moulay Ismail University of Meknes,Morocco


This paper presents a new sub-equation method based on an auxiliary equation which is implemented via the well-known generalized Kudryashov method, to construct new traveling waves to the Telegraph equation with time and space conformable derivatives. To illustrate its effectiveness, it was tested for seeking traveling wave solutions to the (1+1)-Telegraph equation with space-time conformable derivatives. With the help of Maple Software we derive some new solitary waves solutions. It can be concluded that the proposed method is an accurate tool for solving several kind of nonlinear evolution equations.


Volume 12, Special Issue
January 2021
Pages 767-780
  • Receive Date: 01 September 2021
  • Accept Date: 01 September 2021
  • First Publish Date: 01 September 2021